# SDR QMLA2025021820019

- Difficulty date: February 18, 2025
- Submitted: February 19, 2025
- Operation: Air carrier
- Aircraft: N336AM
- Make and model: Urocop EC 130 B4
- Aircraft serial: 4785
- Aircraft time: 6,331 hours, 20,709 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount Bracket
- Condition: Cracked
- Location: Zone
- Component: Tailboom, Urocop
- Component part number: 350A230060J0154
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND HORIZONTAL STABILIZER UPPER MOUNT BRACKETS CRACKED ON PRE-FLIGHT INSP.
